The Community for Technology Leaders
Green Image
Issue No. 10 - October (1972 vol. 21)
ISSN: 0018-9340
pp: 1067-1073
D.D. Givone , Department of Electrical Engineering State University of New York
This paper fornulates a state-space model for linear iterative circuits having more than one spatial dimension. A new type of matrix operation is introduced that allows treatment of such models in a relatively straightforward manner. Finally, a form for the general response is developed in terms of this new matrix operation.
General response formula, iterative circuits, linear, multidimensional, transition matrix.

R. Roesser and D. Givone, "Multidimensional Linear Iterative Circuits?General Properties," in IEEE Transactions on Computers, vol. 21, no. , pp. 1067-1073, 1972.
80 ms
(Ver 3.3 (11022016))